# SDR UALA2011032801485

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,378 hours, 10,055 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRS GOING TO UPPER DECK, EMERGENCY LIGHT SWITCH CAME OFF AND IS TAPED TO STAIR RAIL.  SECURED LIGHT SWITCH AND LIGHT STRIP.  OPS OK.
